Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: can I take my zoloft with acomplia?
|monarch2412 - Wed May 06, 2009 8:37 pm||
I am curious. I have been taking100 mg zoloft for 3 months. I am not obese but need to lose some weight. I will be taking acomplia. Can I take the two together? Or will The side affects be to great?
|Debbie Miller, RN - Thu May 21, 2009 11:19 pm||
Almost all drugs have the potential to react when taken together and Acomplia is new enough that interactions are not really known. I can only advise you to talk with your doctor about this. There have been reports of serious side effects including depression and the bad news is that in most cases weight loss achieved was regained after stopping the drug. Some have said their appetites were reduced while on the drug but then it came back with a vengeance.
We still have not found a perfect weight loss drug.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.